On matrices of endomorphisms of abelian varieties
Mathematics Research Reports, Volume 1 (2020), pp. 55-68.

We study endomorphisms of abelian varieties and their action on the -adic Tate modules. We prove that for every endomorphism one may choose a basis of each -Tate module such that the corresponding matrix has rational entries and does not depend on .

Received:
Accepted:
Published online:
DOI: 10.5802/mrr.5
Classification: 14K05,  16K20
Keywords: Abelian varieties, Tate modules, Semisimple algebras
Yuri G. Zarhin 1

1 Pennsylvania State University, Department of Mathematics, University Park, PA 16802, USA
@article{MRR_2020__1__55_0,
     author = {Yuri G. Zarhin},
     title = {On matrices of endomorphisms of abelian varieties},
     journal = {Mathematics Research Reports},
     pages = {55--68},
     publisher = {MathOA foundation},
     volume = {1},
     year = {2020},
     doi = {10.5802/mrr.5},
     language = {en},
     url = {https://mrr.centre-mersenne.org/articles/10.5802/mrr.5/}
}
TY  - JOUR
TI  - On matrices of endomorphisms of abelian varieties
JO  - Mathematics Research Reports
PY  - 2020
DA  - 2020///
SP  - 55
EP  - 68
VL  - 1
PB  - MathOA foundation
UR  - https://mrr.centre-mersenne.org/articles/10.5802/mrr.5/
UR  - https://doi.org/10.5802/mrr.5
DO  - 10.5802/mrr.5
LA  - en
ID  - MRR_2020__1__55_0
ER  - 
%0 Journal Article
%T On matrices of endomorphisms of abelian varieties
%J Mathematics Research Reports
%D 2020
%P 55-68
%V 1
%I MathOA foundation
%U https://doi.org/10.5802/mrr.5
%R 10.5802/mrr.5
%G en
%F MRR_2020__1__55_0
Yuri G. Zarhin. On matrices of endomorphisms of abelian varieties. Mathematics Research Reports, Volume 1 (2020), pp. 55-68. doi : 10.5802/mrr.5. https://mrr.centre-mersenne.org/articles/10.5802/mrr.5/

[1] N. Bourbaki Éléments de mathématique. Fasc. XXVI. Groupes et algèbres de Lie. Chapitre I: Algèbres de Lie, Seconde édition. Actualités Scientifiques et Industrielles, No. 1285, Hermann, Paris, 1971, 146 pages | MR: 0271276 | Zbl: 0213.04103

[2] N. Bourbaki Éléments de mathématique. Fasc. XXXVIII: Groupes et algèbres de Lie. Chapitre VII: Sous-algèbres de Cartan, éléments réguliers. Chapitre VIII: Algèbres de Lie semi-simples déployées, Actualités Scientifiques et Industrielles, No. 1364. Hermann, Paris, 1975, 271 pages | MR: 0453824 | Zbl: 0329.17002

[3] I. N. Herstein Noncommutative rings, Carus Mathematical Monographs, Volume 15, Mathematical Association of America, Washington, DC, 1994, xii+202 pages (Reprint of the 1968 original) | MR: 1449137 | Zbl: 0177.05801

[4] Nathan Jacobson Lie algebras, Dover Publications, Inc., New York, 1979, ix+331 pages (Republication of the 1962 original) | MR: 559927 | Zbl: 0121.27504

[5] Serge Lang Algebra, Addison-Wesley Publishing Company, Advanced Book Program, Reading, MA, 1984, xv+714 pages | MR: 783636 | Zbl: 0712.00001

[6] David Mumford Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Oxford University Press, 1974, viii+279 pages | Zbl: 0326.14012

[7] I. Reiner Maximal orders, London Mathematical Society Monographs. New Series, Volume 28, The Clarendon Press, Oxford University Press, Oxford, 2003, xiv+395 pages (Corrected reprint of the 1975 original) | MR: 1972204 | Zbl: 1024.16008

[8] Kenneth A. Ribet Galois action on division points of Abelian varieties with real multiplications, Amer. J. Math., Volume 98 (1976) no. 3, pp. 751-804 | Article | MR: 457455 | Zbl: 0348.14022

[9] John Tate Endomorphisms of abelian varieties over finite fields, Invent. Math., Volume 2 (1966), pp. 134-144 | Article | MR: 206004 | Zbl: 0147.20303

[10] Yuri G. Zarhin Endomorphism algebras of abelian varieties with special reference to superelliptic Jacobians, Geometry, algebra, number theory, and their information technology applications (Springer Proc. Math. Stat.) Volume 251, Springer, Cham, 2018, pp. 477-528 ((A. Akbary S. Gun, eds.)) | Article | MR: 3880401

Cited by Sources: